# SDR CA020930005

- Difficulty date: September 30, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 4,498 hours
- Engine: Pwa JT15D4
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: 555225056
- Condition: Broken
- Location: Engine Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INLET COWLING HAD APPROXIMATELY 1/4 OF THE RIVET HEADS MISSING ON THREE CONSECUTIVE RIVETS,  PLUS 1 RIVET HEAD LIFTING.  LOCATION WAS THE 3RD ROW OF RIVETS FROM THE FRONT OF THE INLET, AT THE 2 O'CLOCK POSITION.
